Welcome, Friend!

It looks like you're new here. If you want to get involved, click one of these buttons!

Veritas-Health LLC has recently released patient forums to our Arthritis-Health web site.

Please visit http://www.arthritis-health.com/forum

There are several patient story videos on Spine-Health that talk about Arthritis. Search on Patient stories
Protect anonymity
We strongly suggest that members do not include their email addresses. Once that is published , your email address is available to anyone on the internet , including hackers.

All discussions and comments that contain an external URL will be automatically moved to the spam queue. No external URL pointing to a medical web site is permitted. Forum rules also indicate that you need prior moderator approval. If you are going to post an external URL, contact one of the moderators to get their approval.
Attention New Members
Your initial discussion or comment automatically is sent to a moderator's approval queue before it can be published.
There are no medical professionals on this forum side of the site. Therefore, no one is capable or permitted to provide any type of medical advice.
This includes any analysis, interpretation, or advice based on any diagnostic test

Weird pains after Nerve Ablation

MelissaJoMMelissaJo Posts: 196
edited 06/11/2012 - 8:28 AM in Pain Management
I had a nerve ablation done on L3-L5,both sides so a total of 6 spots, Feb 27,2009. I was a little sore afterwards but didn't really bruise or anything. Well after the soreness of the entry sites went away, my SKIN now hurts. It hurts from about the L4 down to the middle of my rear end and all the way out to my sides and half way down my thighs. The way the "pain" is, is almost like a severe sunburn! I know weird huh?!?! If my tee-shirt rubs on my skin I want to just jump from the pain. It feels like a burning and stinging sensation. As the days have passed it seems that it is traveling downward. At first I felt it in the small of my back all the way to my sides. Then it was that AND my rear end, NOW it is low back to the sides, my rear end and NOW it has traveled to the outsides of my hips and thighs on both sides. I have also been experiencing headaches every day. The headaches susbide with some Aleve but then return and sometimes linger a little just not as bad.
I guess my question is, has anyone else experienced this? I had called my doc mid week and spoke to his nurse. She said that since I had 6 different area's of nerves "burned", that this could happen. However, I didn't have the headaches when I called her. They started the next day. Also when I spoke with her the skin pain was only in my low back or small of the back and outward to my sides. I just can't keep doing this!! The only time I put jeans on now is if I have to go into public. And Boy Howdy do I hate every moment of it! Even sitting down and leaning back against the couch hurts, or sitting in the car I cant lean back on the seat because of the pain.
Any advice as to what you think I should do, or your experience with the procedure would be greatly appreciated!
Thank you in advance!


  • I think you should keep calling and in detail explain that it's getting worse and ask what they can do for you. It's your right to ask and get answers and a solution if at all possible or change doctors.
  • I agree with Vicki. You should call doc back and describe your symptoms in detail. I had the radiofrequency ablation diagnosis injection which is different from the actual procedure so I can't offer you any advice on it at all.

    I hope and pray that you are feeling better soon.
Sign In or Register to comment.